MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the stent moved on the balloon and damage occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified right coronary artery.After successful rotablation with a 1.5mm rotapro and pre-dilatation with a 3.00mm emerge balloon, a 3.50x16mm synergy drug-eluting stent was advanced to treat the lesion.However, the device got stuck in the calcified lesion and could not be advanced or retracted.In an attempt to remove the device, the stent started to strip off from the balloon.The physician then used the stent delivery balloon to deploy as much of the stent as possible in the target lesion.A series of increasing sizes of balloon were then used to fully expand the stent.Subsequently, a second stent was deployed to cover the entire area due to the original stent being crumpled.The procedure was completed without any patient complications.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8762618
Report Number2134265-2019-07002
Device Sequence Number1488971
Product Code NIQ
UDI-Device Identifier08714729840121
UDI-Public08714729840121
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0023697608
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;